Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

S. Fornaro - G. Metafune - D. Pallara - R. Schnaubelt

Second order elliptic operators in $L^2$ with first order degeneration at the boundary and outward pointing drift

created by pallara on 13 Dec 2013
modified on 10 Jan 2015

[BibTeX]

Published Paper

Inserted: 13 dec 2013
Last Updated: 10 jan 2015

Journal: Commun. Pure Appl. Anal.
Volume: 14
Pages: 407-419
Year: 2015
Links: published paper


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1